Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Existence and uniqueness theorems for extensions of zero-dimensional compact metric spaces


Author: R. S. Pierce
Journal: Trans. Amer. Math. Soc. 148 (1970), 1-21
MSC: Primary 54.20
DOI: https://doi.org/10.1090/S0002-9947-1970-0254804-4
MathSciNet review: 0254804
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0254804-4
Article copyright: © Copyright 1970 American Mathematical Society